MAUDE Adverse Event Report: CAREFUSION ALARIS PUMP MODULE ADMINISTRATION SET; SET, ADMINISTRATION, INTRAVASCULAR

CAREFUSION ALARIS PUMP MODULE ADMINISTRATION SET; SET, ADMINISTRATION, INTRAVASCULAR
Model Number C24103E
Medical Device Problem Codes Fluid/Blood Leak (1250); Material Puncture/Hole (1504)
Health Effect - Clinical Code No Information (3190)
Date of Event 04/03/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Although requested, product has not been received.A follow up report will be submitted with failure investigation results should the device be received for evaluation.
 
Event or Problem Description
It was reported the nurse noticed a hole on the pump segment near upper fitment of the iv tubing that caused leak.It was not known if the event occurred during infusion or priming.The customer provided photo of the tubing.
 
Additional Manufacturer Narrative
The customer's report of a leak and hole on the pump segment near upper fitment was confirmed.The set was visually inspected for kinks, incomplete bonding engagements, holes/tears in the tubing or damages to the components.Visual inspection of the set noted a small hole in the silicone tubing below the set's upper fitment retainer ring.A gouge/crush mark was observed on the set¿s upper fitment just above the hole in the tubing.No other abnormalities were observed.Functional and pressure testing confirmed drops of water to be flowing out of the location of the hole in the silicone segment.The cause of the leak was due to the small hole in the pump segment silicone tubing near the upper fitment.The root cause of the hole could not be determined.
 
Event or Problem Description
It was reported the rn noticed a hole on the pump segment near the upper fitment of the iv tubing that caused a leak.It is unknown if this event occurred during infusion or priming.The customer provided a photo of the tubing.Although requested, there is no additional patient or event information available.

Brand Name
ALARIS PUMP MODULE ADMINISTRATION SET
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
CAREFUSION
10020 pacific mesa blvd
san diego CA 92121 4386
MDR Report Key9087215
Report Number9616066-2019-02624
Device Sequence Number19464773
Product Code FPA
UDI-Device Identifier10885403234224
UDI-Public10885403234224
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K944320
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 08/27/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberC24103E
Device Catalogue NumberC24103E
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/25/2019
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date09/19/2019
Supplement Report FDA Received Date12/12/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
100ML BAXTER BAG,ALCOHOL CAPS, TD 4/3/19